Alert archive / Maine / Wind Chill Advisories in 2012

Wind Chill Advisory 1, NWS Gray, ME

January 3, 2012Franklin County, Oxford County, Somerset County, Maine

NWS Gray, ME issued this wind chill advisory at Jan 3, 2012, 3:00 PM EST for Franklin County, Oxford County, Somerset County, Maine. It took effect at Jan 3, 2012, 9:00 PM EST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Jan 3, 2012, 3:00 PM EST (20:00 UTC)
In effect from
Jan 3, 2012, 9:00 PM EST
Expired
Jan 4, 2012, 8:48 AM EST
In force
12 hr
Issued by
NWS Gray, ME

Counties Franklin County, ME, Oxford County, ME, Somerset County, ME

The radar

The Portland,ME radar (KGYX), 123 km from the middle of the area, began a volume at 19:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Gray, ME (KGYX), launched 12:00Z, 8.0 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 12:00Z on 2012-01-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 12:00Z on 2012-01-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -43 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1259 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
-43 m²/s²
0-3 km storm-relative helicity
49 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

725 
WWUS41 KGYX 032000
WSWGYX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
300 PM EST TUE JAN 3 2012

...A WIND CHILL ADVISORY HAS BEEN ISSUED FOR THE MOUNTAINS OF
WESTERN MAINE FOR TONIGHT INTO WEDNESDAY MORNING...

.THE COMBINATION OF GUSTY NORTHWEST WINDS AND TEMPERATURES
PLUNGING BELOW ZERO WILL CREATE WIND CHILLS OF 20 TO 29 DEGREES
BELOW ZERO ACROSS NORTHERN PORTIONS OF OXFORD AND FRANKLIN
COUNTIES AND CENTRAL PORTIONS OF SOMERSET COUNTY FROM 9 PM THIS
EVENING THROUGH 9 AM WEDNESDAY.

MEZ007>009-040500-
/O.NEW.KGYX.WC.Y.0001.120104T0200Z-120104T1400Z/
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-
INCLUDING THE CITIES OF...ANDOVER...ROXBURY...UPTON...
WILSONS MILLS...COBURN GORE...RANGELEY...KINGFIELD...BINGHAM...
JACKMAN
300 PM EST TUE JAN 3 2012

...WIND CHILL ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 9 AM
EST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM EST
WEDNESDAY. 

* LOCATIONS...NORTHERN FRANKLIN...NORTHERN OXFORD AND CENTRAL
  SOMERSET COUNTIES.

* HAZARD TYPE...EXTREMELY COLD WIND CHILLS.

* TIMING...FROM AROUND 9 PM THIS EVENING THROUGH 9 AM WEDNESDAY.

* TEMPERATURES...ANYWHERE FROM 5 ABOVE TO 15 BELOW ZERO.

* WINDS...NORTHWEST 10 TO 15 MPH WITH GUSTS UP TO 20 MPH.

* WIND CHILL READINGS...AS LOW AS 29 BELOW ZERO.

* IMPACTS...DANGEROUSLY COLD WIND CHILLS. DRESS WARMLY IF GOING
  OUTSIDE TONIGHT OR WEDNESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. 
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU DRESS APPROPRIATELY.

&&

$$
3 follow-up statements
090 
WWUS41 KGYX 040326
WSWGYX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
1026 PM EST TUE JAN 3 2012

...A WIND CHILL ADVISORY HAS BEEN ISSUED FOR THE MOUNTAINS OF
WESTERN MAINE FOR TONIGHT INTO WEDNESDAY MORNING...

.THE COMBINATION OF GUSTY NORTHWEST WINDS AND TEMPERATURES
PLUNGING BELOW ZERO WILL CREATE WIND CHILLS OF 20 TO 29 DEGREES
BELOW ZERO ACROSS NORTHERN PORTIONS OF OXFORD AND FRANKLIN
COUNTIES AND CENTRAL PORTIONS OF SOMERSET COUNTY FROM 9 PM THIS
EVENING THROUGH 9 AM WEDNESDAY.

MEZ007>009-041400-
/O.CON.KGYX.WC.Y.0001.000000T0000Z-120104T1400Z/
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-
INCLUDING THE CITIES OF...ANDOVER...ROXBURY...UPTON...
WILSONS MILLS...COBURN GORE...RANGELEY...KINGFIELD...BINGHAM...
JACKMAN
1026 PM EST TUE JAN 3 2012

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST
WEDNESDAY...

* LOCATIONS...NORTHERN FRANKLIN...NORTHERN OXFORD AND CENTRAL 
  SOMERSET COUNTIES. 

* HAZARD TYPE...EXTREMELY COLD WIND CHILLS.

* TIMING...FROM AROUND 9 PM THIS EVENING THROUGH 9 AM WEDNESDAY.

* TEMPERATURES...5 TO 15 BELOW ZERO.

* WINDS...NORTHWEST 10 TO 15 MPH WITH GUSTS UP TO 20 MPH.

* WIND CHILL READINGS...AS LOW AS 29 BELOW.

* IMPACTS...DANGEROUSLY COLD WIND CHILLS. DRESS WARMLY IF GOING 
  OUTSIDE TONIGHT OR WEDNESDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU DRESS APPROPRIATELY.

&&

$$
090 
WWUS41 KGYX 040710
WSWGYX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
210 AM EST WED JAN 4 2012

...A WIND CHILL ADVISORY HAS BEEN ISSUED FOR THE MOUNTAINS OF
WESTERN MAINE INTO WEDNESDAY MORNING...

.THE COMBINATION OF GUSTY NORTHWEST WINDS AND TEMPERATURES
PLUNGING BELOW ZERO WILL CREATE WIND CHILLS OF 20 TO 29 DEGREES
BELOW ZERO ACROSS NORTHERN PORTIONS OF OXFORD AND FRANKLIN
COUNTIES AND CENTRAL PORTIONS OF SOMERSET COUNTY FROM 9 PM THIS
EVENING THROUGH 9 AM WEDNESDAY.

MEZ007>009-041400-
/O.CON.KGYX.WC.Y.0001.000000T0000Z-120104T1400Z/
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-
INCLUDING THE CITIES OF...ANDOVER...ROXBURY...UPTON...
WILSONS MILLS...COBURN GORE...RANGELEY...KINGFIELD...BINGHAM...
JACKMAN
210 AM EST WED JAN 4 2012

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS
MORNING...

* LOCATIONS...NORTHERN FRANKLIN...NORTHERN OXFORD AND CENTRAL 
  SOMERSET COUNTIES. 

* HAZARD TYPE...EXTREMELY COLD WIND CHILLS.

* TIMING...THROUGH 9 AM.

* TEMPERATURES...3 BELOW TO 13 BELOW ZERO.

* WINDS...NORTHWEST 5 TO 10 MPH WITH GUSTS UP TO 20 MPH.

* WIND CHILL READINGS...AS LOW AS 29 BELOW.

* IMPACTS...DANGEROUSLY COLD WIND CHILLS. DRESS WARMLY IF GOING 
  OUTSIDE TONIGHT OR WEDNESDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU DRESS APPROPRIATELY.

&&

$$
061 
WWUS41 KGYX 041348
WSWGYX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
848 AM EST WED JAN 4 2012

...WIND CHILL ADVISORY CANCELLED...

.AS TEMPERATURE WARM THIS MORNING WIND CHILLS WILL WARM AS WELL.

MEZ007>009-041500-
/O.CAN.KGYX.WC.Y.0001.000000T0000Z-120104T1400Z/
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-
INCLUDING THE CITIES OF...ANDOVER...ROXBURY...UPTON...
WILSONS MILLS...COBURN GORE...RANGELEY...KINGFIELD...BINGHAM...
JACKMAN
848 AM EST WED JAN 4 2012

...WIND CHILL ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAY HAS CANCELLED THE WIND CHILL
ADVISORY. 

TEMPERATURES WILL WARM INTO THE TEENS AND TWENTIES TODAY WITH WIND
CHILL VALUES RISING ABOVE ZERO.

$$

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this wind chill advisory went out at Jan 3, 12:03 PM EST, 2 hours 57 minutes earlier.

Area forecast discussion, Jan 3, 12:03 PM EST, 2 hours 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
1203 PM EST TUE JAN 3 2012

.SYNOPSIS...
A COLD FRONT MOVED OFFSHORE LAST NIGHT AND IS ALLOWING MUCH COLDER
AIR TO INVADE THE REGION ON GUSTY NORTHWEST WINDS. THE COLD
BLUSTERY WEATHER WILL LAST THROUGH TONIGHT. HIGH PRESSURE WILL
CREST OVER THE REGION WEDNESDAY FORCING WINDS TO DIMINISH AND
ALLOWING TEMPERATURES TO BEGIN TO MODERATE. PRECIPITATION WILL
RETURN TO THE FORECAST THURSDAY AND FRIDAY AS AN UPPER LEVEL
DISTURBANCE PASSES OVERHEAD. A WEAK LOW PRESSURE SYSTEM WILL CROSS
OVER NORTHERN NEW ENGLAND THIS WEEKEND.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
WILL UPDATE TO INPUT THE LATEST OBSERVED DATA RESULTING IN MINOR
TWEAKS, IF ANY, TO THE PREVIOUS FCST. HIGH TEMPS TDA LIKELY TO
HAVE ALREADY OCCURRED. STRONG CD AIR ADVECTION ON GUSTY NW WINDS
WILL CAUSE TEMPS TO FALL THRU THE DAY. UPSLOPE -SHSN EXPECTED
ACROSS THE N/MT ZONES AND POSSIBLY SWD ACROSS THE HIGHER TERRAIN
OF WRN NH. SOME ACTIVITY HAS ALREADY BEEN REPORTED. SOME LGT
ACCUMULATIONS ARE PSBL IN THESE AREAS. ELSEWHERE THE DOWNSLOPING
NW FLOW WILL DRY OUT MOST OF THE CLOUDS AND PREVENT ANY -SHSN FROM
FALLING.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM WEDNESDAY/...
HIGH PRES WILL BEGIN NOSING IN FROM THE W TNGT...THOUGH GRADIENT
WILL CONTINUE THRU THE NGT. COLDEST AIR WILL BE SETTLING OVER THE
REGION TNGT AS WELL. SHOULD SEE WIDESPREAD LOWS OF -5 TO -10 ACROSS
NRN ZONES...WITH TEMPS FALLING TO NEAR ZERO ALONG THE COAST. THE
LINGERING GRADIENT WILL KEEP WINDS AROUND 10 MPH...ENOUGH TO DROP
WIND CHILLS TO NEAR ADVISORY TERRITORY EARLY IN THE NIGHT. HIGH
PRES BUILDING IN WILL HELP WINDS DROP OFF TOWARDS WED MORNING. FOR
THIS REASON THERE IS STILL SOME UNCERTAINTY IN HOW COLD WIND
CHILLS ACTUALLY GET.

HIGH PRES WILL BE BRIEF...AS IT QUICKLY SLIDES OFF SHORE WED.
HIGHS RECOVER INTO THE TEENS AND 20S...BEFORE CLOUDS BEGIN TO
INCREASE FROM THE W. A WEAK WAVE BRUSHING THE AREA WILL HELP TO
SPREAD THE CLOUDS ACROSS THE AREA BY 00Z...WITH A SHSN OR TWO
APPROACHING THE CT RIVER VALLEY IN THE EVENING.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
RELATIVELY QUIET PATTERN CONTINUES IN THE LONG RANGE. ANOTHER COLD
FRONT WILL CROSS THE REGION LATER WEDNESDAY NIGHT INTO THURSDAY.
THIS WILL TRIGGER A FEW SNOW SHOWERS...HOWEVER...MOST OF THE PCPN
WILL REMAIN IN THE NORTH AND MOUNTAINS WITH THIS RELATIVELY
MOISTURE STARVED SYSTEM. A WARM FRONT THEN APPROACHES LATE FRIDAY
INTO EARLY SATURDAY...TRIGGERING SCATTERED SNOW SHOWERS ONCE
AGAIN...WITH A MIX OF RAIN AND SNOW SHOWERS ALONG AND NEAR THE
SHORELINE.

WHILE THE GFS PRODUCES LIMITED MOISTURE IN AN UPSLOPE NW FLOW FOR
SUNDAY...THE EURO AND CANADIAN GEM ARE MORE ROBUST. A LEADING
SHORT WAVE TRIGGERS CYCLOGENESIS IN THE MID ATLANTIC REGION LATE
IN THE WEEKEND. THE LEADING SHORT WAVE IN THE UPPER ATMOSPHERE
DIVES SOUTH AND EAST OUT OF CANADA AS UPPER LEVEL RIDGE OUT WEST
BUILDS. THIS IS A POSITIVELY TITLED...FAST MOVING TROUGH...SO
CONFIDENCE LEVEL ON THE EXACT TRACK OF THIS POTENTIAL SYSTEM IS
STILL UNKNOWN. WILL AWAIT FURTHER MODEL RUNS BEFORE CONFIDENCE
LEVEL IS INCREASED.

IN THE MEANTIME...PATTERN MAY BECOME ACTIVE DOWN THE ROAD AS RIDGE
CONTINUES ALONG AND OFF THE WEST COAST. WOULD PREFER TO HAVE THE
RIDGE SHIFTED SLIGHTLY FURTHER EAST FOR SNOW POTENTIAL IN NEW
ENGLAND...BUT AT LEAST THIS IS A START.

&&

.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
SHORT TERM /THROUGH WEDNESDAY/...MAIN CONCERN TDA INTO TNGT WILL
BE GUSTY NW WINDS AS CD ARCTIC AIR INVADES THE REGION. SOME CLOUDS
AROUND BUT MOSTLY VFR EXCEPT HIE WHERE MVFR CIG LIKELY DUE TO
UPSLOPE FLOW CREATING CLOUDS ALONG WITH PSBL MVFR VSBY IN SCT
-SHSN. COULD BRIEFLY GO TO IFR IN A MDT SHSN AS WELL. LEB ALSO
COULD SEE BRIEF MVFR CIG/VSBY IN PSBL -SHSN THOUGH NOT NEARLY AS
LIKELY AS HIE. CONDITIONS IMPROVE TNGT THRU WEDNESDAY AS HIGH PRES
BUILDS IN.

LONG TERM...VFR CONDITIONS THROUGH MUCH OF THE WEEK. MAY SEE BRIEF
MVFR CONDITIONS ON THURSDAY AS ANOTHER FRONT PUSHES THROUGH. AND
FRIDAY NIGHT MAY HAVE A PERIOD OF MVFR OR IFR CONDITIONS AS A WARM
FRONT MOVES NORTHWARD AND SPREADS CLOUDS AND LIGHT SNOW INTO THE
REGION.

&&

.MARINE...
SHORT TERM /TODAY THROUGH WEDNESDAY/...WILL UPDATE TO INPUT THE
LATEST OBSERVED DATA RESULTING IN MINOR TWEAKS, IF ANY, TO THE
PREVIOUS FCST. WILL CONT THE SCA THRU 5 AM TNGT AS THE GUSTY NW
WINDS SHOULD CONT ESPECIALLY WITH CD AIR POURING IN OVER THE
WARMER WATER. WINDS LET UP TOWARD DAYBREAK AND DURING THE DAY
WEDNESDAY AS HIGH PRES BUILDS INTO THE REGION.

LONG TERM...GENERALLY QUIET CONDITIONS EXPECTED OVER THE WATERS.
GENERALLY LIGHT WINDS EXPECTED BUT WINDS MAY REACH 25 KT AS A
COLD FRONT MOVES THROUGH ON THURSDAY.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
NH...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 5 AM EST WEDNESDAY FOR ANZ150>154.

&&
Hazardous weather outlook, Jan 3, 6:14 AM EST, 8 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAY ME
614 AM EST TUE JAN 3 2012

ANZ150>154-041115-
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
614 AM EST TUE JAN 3 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT
BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER
MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND
THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MEZ012>014-018>028-NHZ005>010-013-014-041115-
SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK-
INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-
COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO-
SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP-
STRAFFORD-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM-
614 AM EST TUE JAN 3 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW
HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MEZ007>009-NHZ001>004-041115-
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-NORTHERN COOS-
SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL-
614 AM EST TUE JAN 3 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE AND NORTHERN
NEW HAMPSHIRE.

.DAY ONE...TODAY AND TONIGHT.

VERY COLD TEMPERATURES ARE EXPECTED TONIGHT...ALONG WITH NORTHWEST
WINDS THAT MAY CONTINUE AROUND 10 MPH UNTIL AFTER MIDNIGHT. THIS
WILL RESULT IN WIND CHILL VALUES APPROACHING 20 TO 25 BELOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 2, 7:04 PM ESTSmall Craft AdvisoryGYX34 hr
Jan 2, 9:20 PM ESTSpecial Weather StatementGYXFranklin, Oxford85 min

Nearby

Wind Chill Advisories in Maine, 2012Every wind chill advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.